Skip Navigation

Rituxan

Hi, I'm ELIZABETH H.

How did the first infusion of Rituxan affect you? What can I expect from the first treatment? Can you share your personal experiences?

  • Post #1
  • Thu May 21, 2020
Hi, I'm FELIX A R.

First night no sleep. 2nd day feel great. 3rd day begin to lose energy. 4th day no energy, 5th day some energy returns. 6th & 7th day ok. 2nd, infusion same process.

  • Post #2
  • Fri May 22, 2020
Hi, I'm GRACIE B.

I felt like I had a massive hangover the day after infusion.

  • Post #3
  • Sun May 24, 2020
Hi, I'm Darrell R O.

Blurred vision, running nose are my side effects from infusion. Drinking plenty of water with infusion helps.

  • Post #4
  • Mon May 25, 2020
Hi, I'm Stacy J.

Stay hydrated. Ask for hydration with your infusion. Melons and coconut water are great for hydration.

  • Post #5
  • Wed May 27, 2020
Hi, I'm Kim S

Rituxin effects my heart rate each time and seems to make me very anxious

  • Post #6
  • Fri Jul 31, 2020
Hi, I'm RANDY A S.

I had Rituxan in the first day of my “R-EPOCH” and “R-CHOP” regimen cycles. It is a little hard to isolate side effects for me since I had lots of other drugs coming in, but I also noticed an increased heart rate. It would start around the time of the injection and settle down a bit by the evening. I also charted my resting heart rate over time using data from my fitbit. I attribute the first day spike mostly to the Rituxan. The resulting chart can be found here:
http://www.pandemiccancerfighter.com/post/2020/06/02/resting-heart-rate-and-chemotherapy/

  • Post #7
  • Thu Aug 6, 2020
Hi, I'm GRACIE B.

OMG! Yes to the massive hangover for the first time! I drink at least two bottles of water during the infusion and it helps immensely.

  • Post #8
  • Sun Aug 9, 2020
I'm SHIRLEY F M., and I'm a survivor of Stage 1 Hodgkin's Lymphoma

IJust had my 1st cycle/treatment. Had Rituxin of the “R-CHOP” regimen. Started with 50 & every 30 min.increased to increment of 50, Check my vitals… BP, Temp, Oxygen level & Pulse rate. After the 250, my pulse rate went up to 105 from 100 (Started with 80). Had Palpitation & shortness of breath. The nurse stop the treatment & called the team (Code Green). I was given benadryl intravenously, Oxygen & EKG, which helps. then finished with rate of 200. Probablydue to combination of Rituxinsnd steriod—- 2 (50 mg) Prednisone & another steroid intravenously.
Yes, drink a lot of fluid during the infusion. My throat was so dry.

II have an appointment in a week time just for IV treatment.

Hope this information helps. God Bless. Praying we will have full recovery.

  • Post #9
  • Thu Aug 27, 2020
Hi, I'm bshons

I have my first infusion next week. Am going to really start hydrating now. Thanks for the info. I am scared after reading all the possible side effects.

  • Post #10
  • Fri Aug 28, 2020

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion